# SDR WVER201212149343

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 19,208 hours, 15,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: CC67014002701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT INBD FLAP LOWER SKIN 2.5" FROM INBD EDGE OF SKIN , 12" FORWARD OF SKIN T/E.  DENT MEASURES .056" DEEP.  DENT WAS FOUND WHILE PERFORMING TASK CARD 000-57-580-302-A01.
